# SDR SWIA2019052245914

- Difficulty date: April 18, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 37,117 hours, 35,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSS BEAM CAP. FS.589.00, BETWEEN RBL27 AND RBL43. (C-CHECK) RO: 05/21/2019 REMOVED CROSSBEAM CAP STRIP AT FS589 BETWEEN RBL 27 AND RBL 43. AND INSTALLED NEW SERVICEABLE CROSSBEAM CAP STRIP AT FS589 BETWEEN RBL 27 AND RBL 43 IAW SRM.
